# SDR ASAA2018032524026

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 37,182 hours, 11,189 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTOR FAILED AN OPS CHECK.  APU DETECTOR INOPERATIVE  ILLUMINATED.  ACFT GROUNDED.  PERFORMED AN OPS CHECK OF APU FIRE DETECTION SYSTEM IAW AMM 26-15-00-710-801. OPS CHECKED GOOD.
